# SDR SIMA20180219001

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 33,703 hours, 29,411 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HARD TO OPEN AND CLOSE.  CLEANED AND LUBED THE MAIN DOOR ROLLERS AND CATCHES IAW AMM 52-21-02.  OPS CHECKED GOOD.
